# SDR CA091005007

- Difficulty date: August 14, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 6,633 hours
- Engine: Lyc O235N2C
- Propeller: Snsnch 72CK
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4381
- Condition: Inoperative
- Location: Rt
- Part time: 554 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE RUNNING ROUGH.  RT MAG FOUND TO BE THE CAUSE.  BOTH MAGS REPLACED WITH REPAIRED UNITS.  ACFT GROUND RUN AND TESTED OK.
